# SDR SWAA096371

- Difficulty date: October 4, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 1,162 hours, 698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  REPAIRED LIGHT PER MM.
